# SDR DL72S990577

- Difficulty date: March 16, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N531DA
- Make and model: Boeing 727232
- Aircraft serial: 21814
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 65545662
- Condition: Cracked
- Location: Bs 580
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE ACCOMPLISHING LFEC INSPECTIONS PER SI 4-74176-12AD ON THE S26L LAP JOINT, CRACK INDICATIONS WERE NOTED BETWEEN BS 480 AND BS 681.  HFEC INSPECTIONS CONFIRMED 4 CRACK INDICATIONS.  ADDITIONALLY, A 2.5 INCH CRACK RUNNING FWD/AFT WAS NOTED AT S25L AT BS 540.  REPAIRED PER ERA 332881-14AD, REV E.
